Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Article
Number of items: 2.


Poghosyan, A. and Zverovich, V. (2010) Discrepancy and signed domination in graphs and hypergraphs. Discrete Mathematics, 310 (15-16). pp. 2091-2099. ISSN 0012-365X Available from:

Gagarin, A., Poghosyan, A. and Zverovich, V. (2009) Upper bounds for alpha-domination parameters. Graphs and Combinatorics, 25 (4). pp. 513-520. ISSN 0911-0119 Available from:

This list was generated on Thu Oct 27 02:57:31 2016 BST.